MathSciNet Relay Station
MathSciNet bibliographic data
MR1950297 (2003m:22021) 22E50 (11S37 20G25)
Lansky, Joshua; Raghuram, A. On the correspondence of representations between ${\rm GL}(n)$ and division algebras. Proc. Amer. Math. Soc. 131 (2003), no. 5, 1641–1648.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement